# SDR FDEA200905281829

- Difficulty date: May 28, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974268200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CROSSBEAM C 58 LT AND RT SPLICE REPAIRS PERFORMED IAW SRM 53-10-15 FIG 207.
